JournalsrsmupVol. 120pp. 147–156

On the Torsion of Brieskorn Modules of Homogeneous Polynomials

  • Khurram Shabbir

    GC University, Lahore, Pakistan
On the Torsion of Brieskorn Modules of Homogeneous Polynomials cover
Download PDF

Abstract

Let fC[X1,...,Xn] be a homogeneous polynomial and B(f) be the corresponding Brieskorn module. We describe the torsion of the Brieskorn module B(f) for n = 2 and show that any torsion element has order 1. For n > 2, we find some examples in which the torsion order is strictly greater than 1.

Cite this article

Khurram Shabbir, On the Torsion of Brieskorn Modules of Homogeneous Polynomials. Rend. Sem. Mat. Univ. Padova 120 (2008), pp. 147–156

DOI 10.4171/RSMUP/120-9